# SDR C77A20130217

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 12,409 hours, 7,066 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 08129H5303
- Condition: Cracked
- Location: Cockpit
- Part time: 12,409 hours, 7,066 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD CRACKED.  ASSOCIATED WINDSHIELD HTR 2 FAIL EICAS MSG.  R & R F/O'S WINDSHIELD IAW AMM 56-11-00.
